# SDR CALA2025062605909

- Difficulty date: June 24, 2025
- Submitted: June 26, 2025
- Operation: Air carrier
- Aircraft: N73283
- Make and model: Boeing 737824
- Aircraft serial: 31606
- Aircraft time: 66,576 hours, 24,786 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 143A5410170
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FLOOR SUPPORT INTERCOSTSL T CHORD CRACKED AT RBL 9 BETWEEN STA 380 AND 400.  REMOVED AND REPLACED FLOOR SUPPORT INTERCOASTAL CHORD AT RBL 9 BETWEEN STA 380 AND STA 400.IN REF TO SRM 51-40-02.
